MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported "pt fully dilated, dr.[redacted] at bedside for bedside sono [sonogram] with sve [sterile vaginal examination].Upon provider exam, provider states she could feel the foley balloon cath at the edge of pt urethra and behind baby head and foley cath completely dislodged and cause extensive urethral trauma.Rn at bedside with dr.[redacted].Foley cath noted to be partially inflated, foley balloon noted to only be inflated with 7ml of fluid not 10 ml (no leaking noted on foley cath upon examination).Pressure apply to urethra by dr.[redacted], dr.[redacted] and dr.[redacted] at bedside for assessment and pt straight cath before pushing and urology team involved after pt delivered.Pt pushed for 10 min and only had a 1st degree laceration".Additionally it was reported "unknown if product was defective.Foley catheter placed with 10ml in the balloon.Foley catheter was expelled through the urethra with balloon inflated.Volume of balloon was checked after expulsion and had 7ml in balloon.Prior to the expulsion of the foley catheter, the patient was in labor and her cervix fully dilated to 10cm." it has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"foley cath noted to be partially inflated, foley balloon noted to only be inflated with 7ml of fluid not 10 ml.".

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24818480
Report Number1417592-2026-00387
Device Sequence Number15841835
Product Code OHR
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175716
Device Lot Number25IBP544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale